JournalsrmiVol. 36, No. 7pp. 1989–2032

Lipschitz regularity for orthotropic functionals with nonstandard growth conditions

  • Pierre Bousquet

    Université de Toulouse, France
  • Lorenzo Brasco

    Università degli Studi di Ferrara, Italy
Lipschitz regularity for orthotropic functionals with nonstandard growth conditions cover
Download PDF

A subscription is required to access this article.

Abstract

We consider a model convex functional with orthotropic structure and super-quadratic nonstandard growth conditions. We prove that bounded local minimizers are locally Lipschitz, with no restrictions on the ratio between the highest and the lowest growth rates.

Cite this article

Pierre Bousquet, Lorenzo Brasco, Lipschitz regularity for orthotropic functionals with nonstandard growth conditions. Rev. Mat. Iberoam. 36 (2020), no. 7, pp. 1989–2032

DOI 10.4171/RMI/1189